See Alike in...

Alike App

Browser

Cvprisun

667d

So i’ve already winged off seroquil for about 2 weeks now i’ve been off it for about 3 weeks. ever since i stopped it i’ve been having OUTRAGES breakdowns. And massive anger that turns into a breakdown. has this happened to anyone else? or am i just really crazy ????

    • RiverGrl

      664d

      I also got off it for a lil while but I had anger/crying issues with everyone. Even my kids I'd yell at for nothing. So I have been back on it for quite awhile. I can't go without. 😢

    • mitskifan

      664d

      you’re not crazy, when I started going off Seroquel my emotions got a lot more explosive. I think you should talk to your doctor and tell them how you’re feeling because if Seroquel was working maybe you shouldn’t be going off of it completely, unless you’re planning to replace it with another drug. I am currently stopping Seroquel to start Abilify and it’s helping a lot!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion